Table of Contents
International Journal of Metals
Volume 2015 (2015), Article ID 957925, 9 pages
http://dx.doi.org/10.1155/2015/957925
Research Article

Numerical Investigations on Characteristics of Stresses in U-Shaped Metal Expansion Bellows

1Department of Mechanical Engineering, M. E. Society’s College of Engineering, Pune, Maharashtra 411001, India
2Department of Mechanical & Materials Technology and Department of Technology, S.P. Pune University, Pune 411007, India
3Department of Mechanical Engineering, G.S.M. College of Engineering, Pune, Maharashtra 411045, India

Received 5 May 2015; Revised 23 July 2015; Accepted 6 August 2015

Academic Editor: Yuanshi Li

Copyright © 2015 S. H. Gawande et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. H. Gawande, N. D. Pagar, V. B. Wagh, and A. A. Keste, “Numerical Investigations on Characteristics of Stresses in U-Shaped Metal Expansion Bellows,” International Journal of Metals, vol. 2015, Article ID 957925, 9 pages, 2015. doi:10.1155/2015/957925